# SDR DALA2024041004282

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 57,540 hours, 26,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 2R KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: REMOVED DEBRIS. CYCLED ARMING LEVER SEVERAL TIMES. OPS CHECKS GOOD. (5756362)
